# SDR DALA2020021181086

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 68,624 hours, 25,989 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 697, L/P 1480537) #1 PYLON DRAG FITTING HOLE #4 COUNTERSINK HAS PITTING. CORRECTIVE ACTION: COMPLIED WITH ERA 584933-14AD REV. O. VERIFIED PRI 584933-14AD REV. 0-2 AND ERA 584933-14AD REV. O MATCH.
